# SDR 2A6D20201116001

- Difficulty date: November 16, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Filed by: Air Methods LLC, repair station 2A6D933B
- Aircraft: N574AM
- Make and model: Snias AS350B3
- Aircraft serial: 4613
- Aircraft time: 5,326 hours, 10,867 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 4,136 hours, 7,349 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 350A2113592021
- Part serial: NA
- Condition: Corroded
- Location: Cabin
- Part time: 5,326 hours, 10,867 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS DISCOVERED ON THE RIGHT HAND SIDE CABIN FLOOR EDGE SECTION (AIRBUS PN 350A21-1359) RANGING FROM STA 1120 TO 2437.
